| Catalog Number |
SW12300 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/05/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a display issue occurred.It was indicated that the patient was using an unsupported operating system, which is misuse of the device.Data was provided for investigation.Confirmation of the complaint was confirmed via data.The probable cause could not be determined.No injury or medical intervention was reported.
Additional Manufacturer Narrative
(b)(4).